Feb 28, 2006
| Response from Dr. Henry
Side effects include some increased gas, bloating, generall mild diarrhea, mild nausea, and yellow jaundice. For most patients the side effects are worse in the first several weeks then improve. The rate of side effects compares favorably to other drug combinations except for the yellow jaundice (> 10%) which is more common with atazanavir-based regimens. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fatigue A Symptom Of Ars?
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Runny Nose Sign Of Seroconversion
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.